# SDR ASOA95016

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904FB
- Make and model: Emb EMB-110P1
- Aircraft serial: 110411
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 604EN16
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPS/DFW - FLT 7455 - DURING APPROACH FROM SPS/DFW, THE CREW REPORTED THE RIGHT MAIN GEAR LIGHT WAS SLOW TO ILLUMINATE AND REQUESTED EMERGENCY VEHICLES TO STAND BY DURING LANDING.  LANDING WAS MADE SAFELY AND WITHOUT INCIDENT AT DFW.  ADJUSTED RIGHT MAIN GEAR DOWNLOCK MICROSWITCH.  TEST FLIGHT DETERMINED PROPER OPERATION AND ACFT RETURNED TO SERVICE.  (X)
